# SDR AALA20050335

- Difficulty date: April 21, 2005
- Submitted: May 17, 2005
- Operation: Air carrier
- Aircraft: N933AN
- Make and model: Boeing 737823
- Aircraft serial: 30080
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33073
- Part serial: BNG2623
- Condition: Failed
- Location: Emergency Escape
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - EMERGENCY ESCAPE SLIDE AT STATION 326 HAD TO BE INFLATED MANUALLY.  REPLACED EMERGENCY ESCAPE SLIDE AT STATION 326.  SYSTEM GROUND CHECKED NORMAL OPERATION.
